Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering with fibroids, asthma, diagnosed with enlarged thyroid, have neck pain, saliva with black specs. What could be wrong?

I have been diagnosed with an enlarged thyroid . For the last three weeks, my neck has been hurting. I have also been spitting up saliva with black spots in for the last few years. I would like to know what could be wrong with me. I also have fibroids and asthma . Any help would be great! Also I used to smoke for about 8 years
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Out of all the disorders you have , prime importance is thyroid, if you feel difficulty in breathing, neck compression or uneasiness because of enlargement of thyroid, then you need to get it surgically excised.. first they will treat and get control the hormones level.. after that you will be operated... Asthma and fibroid are not much related to it..., you need to clinically evaluated and investigated...

Take care..
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor